# SDR REXA97274

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 663
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 13730612K
- Condition: Failed
- Location: Rt Stall Vane
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

BEFORE TAKEOFF CHECKLIST, TESTED STALL SYSTEM AND RT STALL LIGHT REMAINED ON.  REMOVED AND REPLACED RIGHT STALL VANE TRANSDUCER.  (M)
